# SDR GTIA2023012336898

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 7,955 hours, 3,251 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME / AIR QUALITY / OVER EVENT APROACH. FLIGHT ATTENDENTS DESCRIBED BUENT RUBBER/ ELECTRICAL SMOKE ODOR.  ODOR IN THE COCKPIT WAS MUSTY GYM SOCKS AND BURNT RUBBER, BUT NO TOO STRONG -ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR FOUND PACK 1 TO BE SOURCE OF ODOR"
